# SDR AALA202503287652

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 33,365 hours, 13,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT EMERGENCY LIGHTS ROWS 19 TO 25 ARE INOPERATIVE. FOUND CONNECTOR D95034 DISCONNECTED UNDER SEAT 19ABC. RECONNECTED CONNECTOR. PERFORMED EMERGENCY LIGHT OPERTIONAL CEHCK GOOD. PER WDM 33-51-22.
